MathSciNet Relay Station
MathSciNet bibliographic data
MR1473440 (99j:34065) 34C99 (34A60 34C25 58F13 70K40 70K50)
Fečkan, Michal Chaotic solutions in differential inclusions: chaos in dry friction problems. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2861–2873.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement